# SDR DALA2015122207698

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 41,412 hours, 21,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE, 12WL, EPSU IN PASSENGER CABIN, REPLACED EPSU.
